Alert archive / California / Flood Watches in 2015
Flood Watch 7, NWS Eureka, CA
NWS Eureka, CA issued this flood watch at Dec 19, 2015, 10:50 PM PST. It took effect at Dec 21, 2015, 6:00 AM PST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2015, 10:50 PM PST (06:50 UTC)
- In effect from
- Dec 21, 2015, 6:00 AM PST
- Expired
- Dec 22, 2015, 7:00 AM PST
- In force
- 25 hr
- Issued by
- NWS Eureka, CA
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
832 WGUS66 KEKA 200650 FFAEKA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA CA 1050 PM PST SAT DEC 19 2015 CAZ001>003-076-202315- /O.NEW.KEKA.FA.A.0007.151222T0600Z-151223T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- MENDOCINO INTERIOR- 1050 PM PST SAT DEC 19 2015 ...AREAL FLOOD WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON ... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...MENDOCINO COAST...MENDOCINO INTERIOR... NORTH COAST INTERIOR AND REDWOOD COAST. * WIDESPREAD MODERATE TO HEAVY RAINFALL IS EXPECTED TO PERSIST FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON ACROSS THE REGION. TOTAL RAINFALL AMOUNTS DURING THIS PERIOD MAY EXCEED 6 TO 10 INCHES OF RAIN. * FLOOD WATCH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON. * IMPACTS: . FLOODING OF SMALL STREAMS AND LOCALIZED URBAN PONDING OF WATER. . RURAL ROADS MAY BE FLOODED AND IMPASSABLE. . POSSIBLE FLOODING ALONG PORTIONS OF MAINSTEM RIVERS. PRECAUTIONARY / PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ TONKIN
5 follow-up statements
133 WGUS66 KEKA 202222 FFAEKA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA CA 222 PM PST SUN DEC 20 2015 CAZ001-003-211300- /O.EXT.KEKA.FA.A.0007.151221T1400Z-151222T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ REDWOOD COAST-NORTH COAST INTERIOR- 222 PM PST SUN DEC 20 2015 ...FLOOD WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... THE FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...NORTH COAST INTERIOR AND REDWOOD COAST. * FROM MONDAY MORNING THROUGH TUESDAY MORNING * IMPACTS: FLOODING OF SMALL STREAMS AND URBAN PONDING OF WATER. RURAL ROADS MAY BE FLOODED AND IMPASSABLE. PRECAUTIONARY / PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ CAZ002-076-211300- /O.EXT.KEKA.FA.A.0007.151221T1900Z-151222T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MENDOCINO COAST-MENDOCINO INTERIOR- 222 PM PST SUN DEC 20 2015 ...FLOOD WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... THE FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...MENDOCINO COAST AND MENDOCINO INTERIOR. * FROM MONDAY MORNING THROUGH TUESDAY MORNING * IMPACTS: FLOODING OF SMALL STREAMS AND URBAN PONDING OF WATER. RURAL ROADS MAY BE FLOODED AND IMPASSABLE. PRECAUTIONARY / PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
781 WGUS66 KEKA 210753 FFAEKA FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA CA 1153 PM PST SUN DEC 20 2015 CAZ001-003-211800- /O.CON.KEKA.FA.A.0007.151221T1400Z-151222T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ REDWOOD COAST-NORTH COAST INTERIOR- 1153 PM PST SUN DEC 20 2015 ...FLOOD WATCH REMAINS IN EFFECT FROM 6 AM PST MONDAY THROUGH TUESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...NORTH COAST INTERIOR AND REDWOOD COAST. * FROM 6 AM PST MONDAY THROUGH TUESDAY MORNING * IMPACTS: FLOODING OF SMALL STREAMS AND URBAN PONDING OF WATER. RURAL ROADS MAY BE FLOODED AND IMPASSABLE. PRECAUTIONARY / PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ CAZ002-076-211800- /O.CON.KEKA.FA.A.0007.151221T1900Z-151222T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MENDOCINO COAST-MENDOCINO INTERIOR- 1153 PM PST SUN DEC 20 2015 ...FLOOD WATCH REMAINS IN EFFECT FROM 11 AM PST MONDAY THROUGH TUESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...MENDOCINO COAST AND MENDOCINO INTERIOR. * FROM 11 AM PST MONDAY THROUGH TUESDAY MORNING * IMPACTS: FLOODING OF SMALL STREAMS AND URBAN PONDING OF WATER. RURAL ROADS MAY BE FLOODED AND IMPASSABLE. PRECAUTIONARY / PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
940 WGUS66 KEKA 211751 FFAEKA FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA CA 951 AM PST MON DEC 21 2015 CAZ001-003-220500- /O.CON.KEKA.FA.A.0007.000000T0000Z-151222T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ REDWOOD COAST-NORTH COAST INTERIOR- 951 AM PST MON DEC 21 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...NORTH COAST INTERIOR AND REDWOOD COAST. * THROUGH TUESDAY MORNING * IMPACTS: FLOODING OF SMALL STREAMS AND URBAN PONDING OF WATER. RURAL ROADS MAY BE FLOODED AND IMPASSABLE. PRECAUTIONARY / PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ CAZ002-076-220500- /O.CON.KEKA.FA.A.0007.151221T1900Z-151222T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MENDOCINO COAST-MENDOCINO INTERIOR- 951 AM PST MON DEC 21 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...MENDOCINO COAST AND MENDOCINO INTERIOR. * THROUGH TUESDAY MORNING * IMPACTS: FLOODING OF SMALL STREAMS AND URBAN PONDING OF WATER. RURAL ROADS MAY BE FLOODED AND IMPASSABLE. PRECAUTIONARY / PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
806 WGUS66 KEKA 220508 FFAEKA FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA CA 908 PM PST MON DEC 21 2015 CAZ001>003-076-221500- /O.CON.KEKA.FA.A.0007.000000T0000Z-151222T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- MENDOCINO INTERIOR- 908 PM PST MON DEC 21 2015 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM TUESDAY... THE FLOOD WATCH CONTINUES FOR... * PORTIONS OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...MENDOCINO COAST...MENDOCINO INTERIOR...NORTH COAST INTERIOR AND REDWOOD COAST. * UNTIL 7 AM TUESDAY. * IMPACTS: FLOODING OF SMALL STREAMS AND URBAN PONDING OF WATER. RURAL ROADS MAY BE FLOODED AND IMPASSABLE. PRECAUTIONARY / PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
653 WGUS66 KEKA 221450 FFAEKA FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA CA 650 AM PST TUE DEC 22 2015 CAZ001>003-076-221600- /O.EXP.KEKA.FA.A.0007.000000T0000Z-151222T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- MENDOCINO INTERIOR- 650 AM PST TUE DEC 22 2015 ...FLOOD WATCH WILL EXPIRE AT 7 AM PST THIS MORNING... THE FLOOD WATCH FOR A PORTION OF NORTHWEST CALIFORNIA WILL EXPIRE AT 7 AM PST THIS MORNING. HEAVY RAIN HAS ENDED...ALTHOUGH SOME LIGHT RAIN WILL PERSIST THROUGH THE DAY. ANY FLOODING THAT HAS OCCURRED WILL RECEDE THROUGH THE DAY. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this flood watch went out at Dec 19, 3:37 PM PST, 7 hours 13 minutes earlier.
Area forecast discussion, Dec 19, 3:37 PM PST, 7 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
337 PM PST SAT DEC 19 2015
.SYNOPSIS...A COLD FRONT WILL APPROACH THE NORTH COAST TONIGHT
BRINGING RAIN AND SNOW TO THE REGION ON SUNDAY. A POTENT RAIN
PRODUCING SYSTEM WILL MOVE THROUGH THE REGION ON MONDAY AND
TUESDAY ASSOCIATED WITH ABUNDANT RAINFALL.
&&
.DISCUSSION...A WEAK WARM FRONT WILL REACH THE NORTH COAST TONIGHT
WITH SOME VERY LIGHT RAIN OR DRIZZLE MAINLY CONFINED TO THE NEAR
COAST ZONES POSSIBLE AFTER MIDNIGHT. THIS WILL RAPIDLY BE FOLLOWED
BY THE ASSOCIATED COLD FRONT SUNDAY MORNING. THIS FRONT WILL MOVE
QUICKLY FROM NORTH TO SOUTH BUT WILL BRING .5 TO 1.5 INCHES OF
RAIN TO THE REGION (POSSIBLE MORE TO RAIN PRONE AREAS) THROUGH
SUNDAY AFTERNOON. SNOW WILL ALSO BE LIKELY AT ELEVATIONS ABOVE
2000 FEET AS COOLER AIR FILTERS OVER NORTHERN ZONES. HAVE ISSUED
A WINTER WEATHER ADVISORY FOR TRINITY COUNTY FOR MAINLY SNOW
IMPACTING ROADS AND HIGHWAYS. VALLEYS ABOVE 2 K FT MAY SEE 2 TO 3
INCHES OF SNOW DURING THE MORNING HOURS BUT SHOULD BEGIN TO TAPER
OFF IN THE AFTERNOON OR CHANGE TO RAIN. FOR ELEVATIONS ABOVE 3 K
FT SNOW SHOULD PERSIST THROUGHOUT THE DAY WITH ACCUMULATIONS OF 4
TO 7 INCHES POSSIBLE. SNOW LEVELS WILL RISE ON MONDAY AS WARM
MOIST AIR AHEAD OF THE NEXT SYTEM MODIFIES THE AIRMASS. THE
RAINFALL ON SUNDAY WILL RESULT IN SATURATED SOILS ACROSS ALL AREAS
ON SUNDAY...WITH LITTLE TIME FOR RIVERS TO FALL BEFORE PERSISTENT
MODERATE RAIN TO HEAVY RAIN ARRIVES ON MONDAY. THERE CONTINUES TO
BE A STRONG THREAT FOR FLOODING ACROSS SOME AREAS WITH PONDING OF
WATER AND FLOODED SMALL STREAMS BY TUESDAY AS ANYWHERE FROM 6 TO
10 INCHES OF RAIN IS ANTICIPATED TO FALL BETWEEN MONDAY AND
TUESDAY. AN AREAL FLOOD WATCH WILL LIKELY TO BE ISSUED TO ADDRESS
THIS TOMORROW...WHILE A SPECIFIC FLOOD WATCH MAY BE WARRANTED FOR
THE VAN DUZEN RIVER AS IT IS STILL PROJECTED TO EXCEED FLOOD STAGE
ON TUESDAY...HOWEVER CONFIDENCE IS STILL LOW WITH THIS OUTCOME SO
WILL HOLD OFF ON THAT FOR NOW. THE BULLSEYE OF PRECIPITATION STILL
LOOKS TO OCCUR OVER DEL NORTE AND HUMBOLDT COUNTIES...HOWEVER
NORTHERN MENDO WILL ALSO SEE A FAIR AMOUNT OF RAIN AS WELL BUT AT
THIS TIME NO SIGNIFICANT FLOODING IS EXPECTED.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL TONIGHT. LIGHT MIST OR FOG
MAY FORM IN THE UKIAH AREA LATER THIS EVENING AS WINDS GO LIGHT AND
SKIES REMAIN RELATIVELY CLEAR. SOUTHERLY WINDS AND MID TO HIGH LEVEL
CLOUDS WILL BE ON THE INCREASE LATE TONIGHT...WITH LIGHT TO MODERATE
RAIN AND MVFR CONDITIONS EXPECTED AT THE TERMINALS SUNDAY MORNING.
&&
.MARINE...A SERIES OF SYSTEMS WILL IMPACT THE COASTAL WATERS THROUGH
MIDWEEK WITH PERIODIC ELEVATED WINDS AND STEEP SEAS ALL THE WHILE
WEST-NORTHWEST SWELL REMAINS. LIGHT EVENING WINDS WILL TURN
SOUTHERLY AND INCREASE AS A WARM FRONT APPROACHES FROM THE WEST.
GALE FORCE WINDS ARE LIKELY FOR WATERS NORTH OF CAPE MENDOCINO WHILE
POSSIBLE FOR THE WATERS TO THE SOUTH. WE HAVE ISSUED GALE WARNINGS
TO THE NORTH AND WATCHES TO THE SOUTH OF THE CAPE. THESE NEAR GALE
TO GALE CONDITIONS WILL REMAIN THROUGH SUNDAY MORNING FOLLOWED BY A
POST FRONTAL SWELL. ANOTHER FRONT IS FORECAST TO IMPACT THE COASTAL
WATERS ON MONDAY...WITH ANOTHER SHORT LIVED GALE EXPECTED. NWW3
CONTINUES TO INDICATE LARGE NW SWELL ARRIVING WED INTO THU WITH
HEIGHTS UP TO 25 FT WITH PERIODS NEAR 17 SECONDS ON WED. IS THIS
POSSIBLE? ANOTHER 20+ FT SWELL EVENT WITHIN 2 WEEKS OF THE 30 TO 35
FOOTERS WE SAW ON THE 10TH OF THIS MONTH. FOR NOW WILL BEEF UP THE
SWELL FORECAST CLOSE TO THE NWW3 GUIDANCE WHICH HAS BEEN FAIRLY
CONSISTENT. THERE IS STILL UNCERTAINTY ON THE EXACT MAGNITUDE AND
TIMING. ANOTHER HIGH SURF WARNING AND/OR COASTAL FLOOD WARNING WILL
BE NECESSARY IF THE SWELL COMES IN HIGHER. STAY TUNED.
.LONG RANGE (WEDNESDAY THROUGH SATURDAY)...EXPECT COOL...SHOWERY AND
UNSETTLED WEATHER CONDITIONS WITH LOWER SNOW LEVELS MID TO LATE NEXT
WEEK. BOTH THE GFS AND ECMWF WERE SIMILAR WITH A COLD AND MOIST NW
FLOW PATTERN DEVELOPING AS AN UPPER TROUGH DIGS OVER THE AREA WED
INTO THU. THUR OR THUR NIGHT LOOKS PRIME TIME FOR LOW ELEVATION
SNOWS OVER THE MOUNTAIN PASSES. THE ONSHORE FLOW AND LOW TOPPED
CONVECTION WILL ALSO BRING THE POTENTIAL FOR TSTMS AND SMALL HAIL.
FRIDAY IS STILL A BIT IFFY WITH THE ECMWF SLOWER THAN THE GFS WITH
THE EASTWARD PROGRESSION OF THE UPPER TROUGH. SLOWER IS BETTER HERE.
MODELS COME INTO BETTER AGREEMENT WITH SHOWER CHANCES FALLING OFF
MARKEDLY FRIDAY NIGHT AND SAT AS AN OFFSHORE WIND FLOW DEVELOPS NEAR
THE SURFACE. FOR NOW WILL INDICATE DRY BUT COLDER WEATHER
CONDITIONS FRI NIGHT AND SAT.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
WINTER WEATHER ADVISORY FROM 6 AM TO 6 PM PST SUNDAY ABOVE 3000
FEET FOR CAZ004.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 1 AM PST SUNDAY FOR PZZ450-470.
GALE WARNING FROM 1 AM TO 9 AM PST SUNDAY FOR PZZ450-470.
GALE WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR
PZZ455-475.
SMALL CRAFT ADVISORY UNTIL 4 AM PST SUNDAY FOR PZZ455-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 19, 9:29 AM PST, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 929 AM PST SAT DEC 19 2015 CAZ001-002-201730- REDWOOD COAST-MENDOCINO COAST- 929 AM PST SAT DEC 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAVY RAIN ON MONDAY AND TUESDAY MAY PRODUCE SMALL STREAM FLOODING AND LOCALIZED URBAN FLOODING ACROSS ALL OF HUMBOLDT AND DEL NORTE COUNTIES. FLOODING IS ALSO POSSIBLE ALONG THE SMITH RIVER ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-201730- UPPER TRINITY RIVER- 929 AM PST SAT DEC 19 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT. 4 TO 7 INCHES OF SNOW IS POSSIBLE AT ELEVATIONS ABOVE 2000 FT SUNDAY MORNING THROUGH SUNDAY AFTERNOON. PRIMARY IMPACTS WILL BE TRAVEL ALONG HIGHWAYS 3...299 AND 36. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-201730- NORTH COAST INTERIOR- 929 AM PST SAT DEC 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAVY RAIN ON MONDAY AND TUESDAY MAY PRODUCE SMALL STREAM FLOODING AND LOCALIZED URBAN FLOODING ACROSS ALL OF HUMBOLDT AND DEL NORTE COUNTIES. FLOODING IS ALSO POSSIBLE ALONG THE VAN DUZEN RIVER ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-201730- MENDOCINO INTERIOR- 929 AM PST SAT DEC 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MODERATE TO HEAVY RAIN IS IS EXPECTED ACROSS COASTAL AND INTERIOR MENDOCINO COUNTY...PRIMARILY NORTH OF FORT BRAGG AND WILLITS. AT THIS TIME FLOODING OF MAINSTEM RIVERS IS NOT EXPECTED BUT SMALL STREAM AND LOCALIZED FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 11:37 PM PST | Winter Storm Warning | EKA | 16 hr | |
| Dec 19, 11:37 PM PST | Winter Weather Advisory | EKA | 16 hr | |
| Dec 20, 11:30 AM PST | Small Craft Advisory | EKA | 27 hr | |
| Dec 20, 2:29 PM PST | Gale Watch | EKA | 7 hr | |
| Dec 20, 3:35 PM PST | Winter Weather Advisory | EKA | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.